Quadriparesis after intramuscular trigger point injections for myofascial pain syndrome has been rarely reported in the literature. A 37-year-old male patient presented with myofascial pain syndrome and was given trigger point injections in trapezius muscles under ultrasound guidance. The patient noticed weakness in all the four limbs at approximately 12 hours after the procedure which gradually progressed to functional quadriplegia at the time of presentation to the emergency department. On examination, he had quadriparesis with no sensory involvement and superficial reflexes were normal. MRI screening of the whole spine was unremarkable and MRI brain suggested an incidental granuloma which could not explain his symptoms. Blood tests revealed severe hypokalemia (2.2 mEq/L) and deranged thyroid function tests. Immediate potassium correction with intravenous and oral KCL was initiated and the patient showed improvement within 6 hours of initiating correction. Stress of the procedure, use of steroids with mineralocorticoid effects such as methylprednisolone or deranged thyroid function tests may have acted as triggers to precipitate hypokalemic paralysis in the patient. Knowledge of this complication is essential as prompt diagnosis and timely management of hypokalemia can result in complete resolution of the symptoms.